Journal article icon

Journal article

HIGH-ORDER FRACTIONAL QUANTIZATION IN A TWO-DIMENSIONAL SYSTEM

Publication status:
Published

Actions


Access Document


Authors


Journal:
SOLID STATE COMMUNICATIONS
Volume:
60
Issue:
3
Pages:
183-187
Publication date:
1986-10-05
DOI:
ISSN:
0038-1098
URN:
uuid:0fcda535-17b0-4860-9329-833714a493f0
Source identifiers:
2934
Local pid:
pubs:2934

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP